@article{FAA_2008_42_4_a5,
author = {A. A. Kirillov},
title = {Family {Algebras} and {Generalized} {Exponents} for {Polyvector} {Representations} of {Simple} {Lie} {Algebras} of {Type~}$B_n$},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {72--82},
year = {2008},
volume = {42},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_2008_42_4_a5/}
}
TY - JOUR AU - A. A. Kirillov TI - Family Algebras and Generalized Exponents for Polyvector Representations of Simple Lie Algebras of Type $B_n$ JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 2008 SP - 72 EP - 82 VL - 42 IS - 4 UR - http://geodesic.mathdoc.fr/item/FAA_2008_42_4_a5/ LA - ru ID - FAA_2008_42_4_a5 ER -
A. A. Kirillov. Family Algebras and Generalized Exponents for Polyvector Representations of Simple Lie Algebras of Type $B_n$. Funkcionalʹnyj analiz i ego priloženiâ, Tome 42 (2008) no. 4, pp. 72-82. http://geodesic.mathdoc.fr/item/FAA_2008_42_4_a5/
[1] E. B. Dynkin, “Nekotorye svoistva sistem vesov lineinykh predstavlenii poluprostykh grupp Li”, Dokl. AN SSSR, 71:2 (1950), 221–224 | MR | Zbl
[2] R. K. Brylinski (Gupta), “Limits of weight spaces, Lusztig's $q$-analogs, and fibering of adjoint orbits”, J. Amer. Math. Soc., 2:3 (1989), 517–533 | DOI | MR | Zbl
[3] R. K. Gupta, “Generalized exponents via Hall–Littlewood symmetric functions”, Bull. Amer. Math. Soc., 16:2 (1987), 287–291 | DOI | MR | Zbl
[4] W. Hesselink, “Characters of nullcone”, Math. Ann., 252:3 (1980), 179–182 | DOI | MR | Zbl
[5] A. A. Kirillov, “Family algebras”, Electron. Res. Announc. Amer. Math. Soc., 6:1 (2000), 7–20 (electronic) | DOI | MR | Zbl
[6] A. A. Kirillov, “Introduction to family algebras”, Moscow Math. J., 1:1 (2001), 49–63 | DOI | MR | Zbl
[7] B. Kostant, “Lie group representations on polynomial rings”, Amer. J. Math., 85 (1963), 327–404 | DOI | MR | Zbl
[8] G. Lusztig, “Singularities, character formulas, and a $q$-analogue of Kostant's weight multiplicity formula”, Analyse et Topologie sur les Espaces Singuliers (II–III), Astérisque, 101–102, Soc. Math. France, Paris, 1983, 208–227 | MR
[9] D. Panyushev, “Weight multiplicity free representations, $\mathfrak g$-endomorphism algebras and Dynkin polynomials”, J. London Math. Soc., 69:2 (2004), 273–290 | DOI | MR | Zbl